MathSciNet Relay Station
MathSciNet bibliographic data
MR1885218 57M20 (57M05)
Turaev, Vladimir A norm for the cohomology of 2-complexes. Algebr. Geom. Topol. 2 (2002), 137–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement